# SDR DALA2022112807561

- Difficulty date: November 21, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 96,683 hours, 44,003 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Corroded
- Location: Bs 1640-1680
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT CHANNEL (2EAS) FROM BS 1640 TO 1680 AND LBL 54 AT PASSENGER FLOOR STRCUTURE.  SUPPORT CHANNEL FROM STA. 1660 TO 1680 AND LBL 54 AT PASSENGER FLOOR STRUCTURE WAS REPLACED PER SRM.
